MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1258/002221504772784612

Медицинская библиотека · The Journal of laryngology and otology · 2004

Sudden sensorineural hearing loss following intramuscular administration of penicillin.

Escada Pedro Alberto, Capucho Clara, Madeira da Silva José Francisco

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a case of sudden hearing loss in a patient with acute exudative tonsillitis, occurring 15 minutes after the intramuscular administration of penicillin. Audiological evaluation documented a profound sensorineural hearing loss of the cochlear type. The mechanism of the hearing loss was probably an immediate hypersensitivity (type I) allergic drug reaction. Penicillin is used frequently for the treatment of several infections. Allergic reactions to penicillin are well known and include urticaria, maculopapular exanthems, angio-oedema, bronchospasm and anaphylaxis, but sudden hearing loss has never been recorded.

Для цитирования: Escada Pedro Alberto, Capucho Clara, Madeira da Silva José Francisco. Sudden sensorineural hearing loss following intramuscular administration of penicillin.. The Journal of laryngology and otology. 2004. DOI: 10.1258/002221504772784612.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.